# SDR HNAA2014051600155

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 626 hours, 70,304 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214665
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI, WHEN BRAKES WERE APPLIED, ACFT SHOOK AND SHUTTERED.   SEEMED TO BE FROM LT BRAKE ASSY WITH AND WITHOUT ANTI-SKID ON.  R & R BRAKE ASSY.  OPS CHECKED GOOD IAW WC 32-10-03I AND 32-42-11X.
